# SDR SIMA3243

- Difficulty date: November 19, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 3425 · Integrated Flight System
- Part: Ifs
- Part number: HG2010AC02
- Part serial: 97100598
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MGM - FLT 3479 - EN ROUTE FROM DFW TO SAV, RECEIVED AHARS BASIC MODE MESSAGE AND FIRST OFFICERS INSTRUMENTS WENT BLACK.  BOTH ALTIMETERS READING INACCURATE DATA DIVERTED TO MGM.  NO CFR OR EMERGENCY DECLARED.  MAINTENANCE REMOVED AND REPLACED AHARS UNIT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
